It may not be normal but it isn't uncommon. The same thing happened to me and I was not pregnant. My doctor told me sometimes this happens the first month as your body is adjusting to the patch or pill. If you are really worried, take a pregnancy test, even if just to make you feel at ease as stress can also delay or prevent a period.AnswerDon't worry you're not the only one out there who skipped a day or so after the patch, but if it will comfort you then a pregnency test could ease the stress.
After my first three weeks, I was 9 days late on my period. But it finally came. It was my first time using the patch. It's only your body changing and still adapting. I say it is normal to be late. And I read somewhere that it's also normal to miss it altogether.
Of course it's diffrent for everyone. The first time I used the patch my first period on the patch lasted almost 2 weeks, and my doctor said that was nothing to be worried about. But after going off and back on the patch my first period on the patch was nonexistant, which my doctor also said was normal. So it all depends on your body, and how it reacts and how much time it needs to ajust to this bombardment of hormoines.
WHEN TO START If this is the first time you are using ORTHO EVRA, wait until the day you get your menstrual period. The day you apply your patch will be Day 1. Your "Patch Change Day" will be on this day every week. You may choose a "First Day Start" or a "Sunday Start" as defined below: First Day Start: Apply your first patch during the first 24 hours of your period, which will be considered your "Patch Change Day." If the Patch is not applied within the first 24 hours of your period, you must use back-up contraception, such as a condom, spermicide or a diaphragm, for the first week of patch use. Sunday Start: Apply your first patch on the first Sunday after your menstrual period starts
If you have been using BCP, put on your first patch the day you would have started your next packet of pills. Otherwise either the first day of your period or the Sunday following the first day of your period.
It's not unusual to have unscheduled bleeding in the first three months of use of the birth control patch. After that, bleeding with the patch on is unusual, but doesn't mean that the patch isn't working as long as you've been using it correctly. If this bleeding recurs, see your health care provider for an exam.
Your period may last longer than the patch-free week. Continue using the patch as scheduled, regardless of bleeding.
If you bleed when the patch is on, continue using the patch as scheduled. Contact your health care provider if this becomes an ongoing problem.
If you get your period while wearing the birth control patch, continue using the patch as scheduled. If this becomes a problematic pattern for you, contact your health care provider.
The skipping of the period while on the patch is common. The way the hormones are released, there's a chance your period will be late or, in some cases, even missed. Don't be too worried about it since you're on the patch AND using a condom regularly. But, if you are worried, go and buy a home pregnancy test just to make sure. And don't worry, Ortho Evra won't affect it.
Bleeding on the third week of the patch is not a normal sign of pregnancy. Signs of pregnancy are missing period and positive pregnancy test. Bleeding while on the patch is a side effect that may happen in the first three months of use. If it goes on .longer or is troublesome, contact your health care provider.
If you put your patch on a week late, your period could be late or missing that month, either because of the misuse or due to pregnancy from using the patch incorrectly. Take a pregnancy test if your period is late.
It is possible to skip the first period after using the NuvaRing. You may also get bleeding late in the ring-free week, unlike with the birth control pill.
You may have bleeding while wearing the patch. This is most common in the first three cycles. Continue using the patch as scheduled. If this unscheduled bleeding becomes a problem for you, contact your health care provider.
If you put the birth control patch on before your period comes, you may miss that period; you may also have unscheduled bleeding or spotting. If you have been using the patch regularly, it's possible that it will lighten bleeding so much that you won't see a period. If you think you made a mistake with the patch, and missed a period, take a pregnancy test to make sure.
Like all of the other episodes of bleeding while using the patch, the bleeding you experienced is withdrawal bleeding. Your next period will come in four to six weeks.
Use a backup method of birth control, like condoms or abstinence from vaginal sex, for the first seven days of patch use. Continue using the patch on schedule regardless of any bleeding, changing it weekly. During the fourth week, wear no patch.
Using the patch can cause an increase in normal discharge - but discharge with a bad odor is almost always caused by an infection. You should see your doctor or family planning clinic to be tested.
Yes, early removel of the birth control patch may cause an early or late period. Since you weren't using effective birth control, take a pregnancy test if your period is late.
If your period is late and you have been having sex without using anything to prevent pregnancy, you should take a pregnancy test.
No I Dont reckon it could be stress
You can try skipping a period by starting the next three week cycle of patches earlier. The date of your next period may be unpredictable.
This is called break through bleeding, it happens to some women when they first begin using any hormonal BC but should stop over the the next 2 cycles. Continue to use the patch as directed.
first you need to patch your system using universal patch, there are three files to patch, after patching choose a glass theme to be installed
No a "black discharge" is not normal. Using BCP or MAP can cause irregular bleeding and break thru bleeding in the first three months of using OCP.
Pregnancy is less likely when using the patch continuously than when using it on the typical three-weeks-on, one-week-off pattern. It's still possible, but not likely.
yes. that has been proven time and time again. with me it was a lighter period than normal but it still happens. especially if you were using a form of birth control when you concieved.